Simple subscription mechanisms for excludable public goods

Bag, P.K. and Winter, E. (1999) Simple subscription mechanisms for excludable public goods. Journal of Economic Theory, 87 (1). pp. 72-94. ISSN 0022-0531

Full text not available from this repository.

Abstract

For excludable public goods, we propose simple mechanisms to uniquely implement a (core) stable and efficient production and cost-sharing outcome: consumers are asked to announce sequentially their minimal requested level of public good and a subscription towards its production. In one mechanism the subscriptions depend on the order of moves. In a second mechanism, the subscriptions are order-independent and thus symmetric. The equilibrium outcomes induced by our mechanisms are immune to strategic deviations by coalitions. Journal of Economic Literature Classification Numbers: H41, C72, D78. © 1999 Academic Press.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Economic Theory
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
126889
Deposited By:
Deposited On:
14 Aug 2018 13:04
Refereed?:
Yes
Published?:
Published
Last Modified:
06 May 2020 06:10